# SDR CALA2018042301186

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 19,750 hours, 6,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Part serial: 208741
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 28 - 32 INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK M2626 IAW AMM 33-51-06. OPS CHECKED NORMAL.
